Thank You

I just wanted to do a quick post and say a big thank you to those of you who have read my blog and taken the time to leave comments. It really means the world to me to know you care so much about me.

I bit the bullet yesterday and took 60mg it worked within 20mins and lasted 6 hours. However I did have some stomach cramps and a lot of gas! Not very lady like I know! My vision in my right eye was still blurry but I could see well enough to get on with bits and bobs.

Today I’ve had ptosis but it was just my eye brow drooping which made me look like I had a lazy eye. I have had more breathing problems today and have ended up using oxygen for a couple of hours. I had the old MG feeling back where you breathe but just don’t seem to get enough air in to satisfy you. I took 30mg of mestinon which resolved the ptosis and made my breathing easier.

My tum is a bit raw from the mestinon this week. It is extremely unusual for me to take it more than once in a week. I only tend to use it if my eye closes completely, or both eyes close or I can’t catch my breath. I have ptosis everyday but its usually very slight and doesn’t close my eye just makes the lid droop, on those days I just tend to get on with it as believe it or not I actually don’t like taking tablets. It seems ridiculous for someone who takes over 20 tablets a day to say that, but I only ever take what I need. If I can do without the mestinon I don’t take it. Plus the side effects of mestinon are enough to put anyone off!

I can’t remember who suggested 45mg instead of 60mg but thank you. Why I didn’t think of that (slaps forehead!) I don’t know but I think that might be better than 60mg at the moment. Also special mention to Rachel again …..thank you for looking up EDS that is so sweet of you. Unfortunately it is a painful disorder that not only affects your joints but your organs as well. The problem I have is I get weak muscles from both the POTS and EDS which causes my joints to be unstable. Hence my spine popping discs out left right and centre. If I have MG as well, (which come on its highly likely) what chance do I have with that making the muscles weak also!!!

Thank you again Em, Shalyn, Rachel, Minxy for your lovely comments. Sorry if I have missed anyone out. Going to finish up here as getting short of breath again and Hubs needs to get my oxygen up to me. No need to panic this happens a lot. I will also be taking 45mg of mestinon as that helps as well.

Thanks again xx

Advertisements

6 thoughts on “Thank You

  1. I'm glad you bit the bullet! It's too bad your stomach gives you such trouble when you take the Mestinon. I don't think any of us like to take medication, but we really don't have much choice. It's the only way to get through the day sometimes! Your symptoms are classic MG, I hope for your sake they finally give you an official diagnosis!! I can only imagine how frustrating the whole thing is…

    Like

  2. Hi Rachel .. you do have a tough time .. and I so feel for you – I can't really say much .. one gets into 'grit' mode and neither of us need that .. you've enough to deal with.

    So happy times, be at peace, have some periods of ease .. with thoughts and a hug or two .. Hilary

    PS you won't believe what the word verification is … “coping”?!

    Like

  3. glad you found a way to take the tablets. sometimes the obvious is staring you in the face (different dosage) and you cant see it, happens to me so many times!!!! blame the brain fog.

    sorry your having difficulty breathing, me too. its such a horrible thing to happen. the consultant that i see thinks its a pots and ehlers thing. sometimes to do with the lungs being over used, he told me mine could be like an old balloon! nice thought.

    take care. x

    Like

  4. Thanks for all your lovely comments. I am ok just very very tired. I am trying to limit my computer time as its causing ptosis. Its like cutting off my right arm having to not use the laptop!

    Avoiding the heat, drinking gallons and trying to find positions to sit and lie in that do not cause me pain. Its a tough one!

    Thanks again
    Rach

    Like

Leave a Reply. Please be aware I reserve the right to edit comments or not publish them should they be offensive

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s